# SDR EIA2007009

- Difficulty date: February 5, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 200653
- Aircraft time: 93,014 hours, 20,831 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 SMOKE DETECTOR OF AFT CARGO COMPARTMENT WILL NOT TEST.  RELAMPED PER MM 26-14-00, SYS TESTS OK.
